Advertisement

Shape Preserving Widths of Weighted Sobolev-Type Classes

  • V. N. Konovalov
  • D. Leviatan
Conference paper
Part of the ISNM International Series of Numerical Mathematics book series (ISNM, volume 142)

Abstract

Let X be a real linear space of vectors x with normx‖x x ,WX,W ≠ ∅, and VX,V ≠∅.Let L n be a subspace in X of dimension dim L n n,n≥ 0.and M n =M n (x 0) :=x 0 + L n be a shift of the subspace L n by an arbitrary vector x 0X.

Keywords

Finite Interval Discretization Technique Asymptotic Order Linear Width Kolmogorov Width 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    V.N. Konovalov Estimates of diameters of Kolmogorov type for classes of differentiable periodic functions, Mat. Zametki, 35 (1984), 369–380.MathSciNetzbMATHGoogle Scholar
  2. [2]
    V.N. Konovalov and D. Leviatan, Kolmogorov and linear widths of weighted Sobolev-type classes on a finite interval Analysis Math., to appear.Google Scholar
  3. [3]
    V.N. Konovalov and D. Leviatan. Kolmogorov and linear widths of weighted Sobolev-type classes on a finite interval II, J. Approx. Theory. 113 (2001). 266–297.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [4]
    V.N. Konovalov and D. Leviatan, Shape preserving widths of weighted Sobolevtype classes of positive, monotone and convex functions on a finite interval,Constr. Approx., to appear.Google Scholar
  5. [5]
    V.N. Konovalov and D. Leviatan, Estimates on the approximation of 3-monotone functions by 3-monotone quadratic splines, East J. Approx., 7 (2001), 333–349MathSciNetzbMATHGoogle Scholar
  6. [6]
    V.N. Konovalov and D. Leviatan, Shape preserving widths of Sobolev-type classes of s-monotone functions on a finite interval,Israel J. Math., to appear.Google Scholar
  7. [7]
    A.S. Shvedov, Orders of coapproximation of functions by algebraic polynomials, Mat. Zametki, 29 (1981), 117–130. English transi. in Math. Notes, 29 (1981) 63–70.Google Scholar

Copyright information

© Birkhäuser Verlag Basel 2002

Authors and Affiliations

  • V. N. Konovalov
    • 1
  • D. Leviatan
    • 2
  1. 1.Institute of MathematicsNational Academy of Sciences of UkraineKyivUkraine
  2. 2.School of Mathematical Sciences, Sackler Faculty of Exact SciencesTel Aviv UniversityTel AvivIsrael

Personalised recommendations